메뉴 건너뛰기




Volumn 491, Issue 1-2, 2000, Pages 130-136

Analytical result for dimensionally regularized massless master double box with one leg off shell

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; MASS; MATHEMATICAL ANALYSIS; PHYSICS;

EID: 0034641973     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(00)00997-7     Document Type: Article
Times cited : (56)

References (20)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.